IronMag Research Chems


Anavar side effects

Results 1 to 7 of 7
  1. #1
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    The Gym
    Posts
    53
    Rep Points
    2806208

    Anavar side effects






    After taking 30mg anavar daily (10mg 3x/day) since 12/23, on Wednesday (1/5) my lower left leg became swollen, red and warm. I stopped taking the anavar yesterday, and my leg is getting better.

    Has anyone experienced anything like this?

    I'm also running 200mg/wk test cypionate and 3.5iu/day serostim, which I do pretty much all the time.

    Thanks.

  2. #2
    Senior Member
    BOARD REP
    World-Pharma.org's Avatar


    Join Date
    Mar 2010
    Gender
    Male
    Location
    europe
    Posts
    9,494
    Rep Points
    588493471

    What brand Anavar did you take?

  3. #3
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    The Gym
    Posts
    53
    Rep Points
    2806208

    PAR Pharmaceuticals. I have a prescription. It came from a pharmacy with my name on the bottle.

    This has happened before with pharm anavar, but I never saw the connection as clearly as I did this time. It doesn't happen with UG anavar (which means maybe the UG isn't real, but I did get good results with it).

    It's fun being a chemistry experiment!

  4. #4
    Registered User


    Join Date
    Aug 2010
    Gender
    Male
    Location
    NC
    Posts
    882
    Rep Points
    46093739

    This is interesting I've never heard of this happening before. Maybe it isn't the anavar but what they are using in the tabs themselves that is causing the issue?

  5. #5
    Twisted Steel
    cutright's Avatar


    Join Date
    Nov 2010
    Gender
    Male
    Location
    midwest
    Posts
    703
    Rep Points
    45144422

    Maybe its in your head??? Or bed bug bites

  6. #6
    Registered User


    Join Date
    Dec 2010
    Gender
    Male
    Location
    The Gym
    Posts
    53
    Rep Points
    2806208

    Quote Originally Posted by Life View Post
    This is interesting I've never heard of this happening before. Maybe it isn't the anavar but what they are using in the tabs themselves that is causing the issue?
    Yeah. I thought about that. The pharm tabs are much larger than the UG so there's a lot more filler.

  7. #7
    Registered User
    gsxrguy's Avatar


    Join Date
    Dec 2010
    Gender
    Male
    Location
    USA
    Posts
    421
    Rep Points
    12421201






    Ive used ALOT of Anavar and never had a bad experience with name brand or UGL. Ive run it at 30mg ed,50mg ed and 75mg ed never had any problems. However I dont react well to cyp always get knots from it.

Similar Threads

  1. Side Effects
    By Sorcerer_q8 in forum Anabolic Zone
    Replies: 1
    Last Post: 07-14-2009, 12:44 AM
  2. Creatine - effects/side effects/how to take it?
    By Unsivilized in forum Supplements
    Replies: 3
    Last Post: 03-16-2005, 03:27 PM
  3. Side effects using 5aa?
    By unnamed in forum Supplements
    Replies: 2
    Last Post: 01-30-2004, 06:54 PM
  4. Side effects on using r-ala?
    By once was fat in forum Supplements
    Replies: 6
    Last Post: 01-19-2004, 10:40 AM
  5. 1AD or Mag 10 side effects?
    By iSlaNdEr bOy in forum Supplements
    Replies: 7
    Last Post: 11-04-2002, 07:07 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->